MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS REVERSED; REVERSED SHOULDER PROSTHESIS

FX SOLUTIONS HUMERIS REVERSED; REVERSED SHOULDER PROSTHESIS
Model Number 105-0024
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 11/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The patient was revised on (b)(6) 2021 due to infection.Approximately one month after the first surgery.The surgeon explanted glenoid baseplante, glenosphere with screw, humeral cup ø40+3, stem ta6v size 10.The surgeon implanted glenoid baseplante, post extension, two standard screw, two locking screw, 135/145° ø40+6 cup, humeris stem ta6v size 10.

Brand Name
HUMERIS REVERSED
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key13025537
Report Number3009532798-2021-00204
Device Sequence Number19306270
Product Code PHX
UDI-Device Identifier03701037300237
UDI-Public03701037300237
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Expiration Date08/01/2026
Device Model Number105-0024
Device Catalogue Number105-0024
Device Lot NumberS0371
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2021
Initial Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown